# SDR SIMA20121205004

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 22,371 hours, 19,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000440401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LAV RIGHT OMEGA BEAM CORRODED AROUND FORWARD NUT PLATE HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR IAW EO EM-53MR-2048.  THE AIRCRAFT WAS RETURNED TO SERVICE.
